MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 LARGE SENSOR; OXIMETER

MASIMO - 40 PARKER O3 LARGE SENSOR; OXIMETER
Model Number 3756
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts for the return of the product as well as additional information requests have been made in order to identify the product involved in the reported event.The customer indicated that the product used for this event was discarded and the lot/serial number was not available.If new information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the o3 sensor emitters and detector are too rounded, and protrude far enough out that causes skin indentations, the attached pictures are examples of 20 seconds of light pressure applied evenly on the sensor.This was noted by us, no customer complaint from the attached picture.I don¿t have pictures of the actual patient skin, however, the customer complained that this will be an issue for his patients.There was no reference made or information given by the customer, on which specific patient this happened.We couldn¿t follow up.Picture attached is from another patient, where no complaint was made, but we noticed indentations left on the skin.His concern was specifically for prone patients and for beach chair applications, where the forehead is strapped and pinned against the back cushion for stability.Same thing on the prone patients.No known impact or consequence to patient.

Brand Name
O3 LARGE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6420754
Report Number2031172-2017-00363
Device Sequence Number603187
Product Code DQA
UDI-Device Identifier10843997008416
UDI-Public(01)10843997008416(17)200101(10)17ACW
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3756
Device Catalogue Number3756
Device Lot Number17ACW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;